# SDR AALA20091229DFW11

- Difficulty date: December 29, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 72,411 hours, 32,083 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION THE NOSE GEAR HAD A RED UNSAFE LIGHT AND PILOT STATED THAT HE WAS NOT SURE IF THE GEAR DID NOT STOW COMPLETELY OR THE GEAR DOORS WERE NOT COMPLETELY CLOSED DUE TO A LOUDER THAN NORMAL AIR NOISE.  RETURNED TO DFW.  GEAR EXTENDED AND LANDING NORMAL.  FOUND STRUT DEFLATED WITH NO VISIBLE FLUID LEAK.  ACCOMPLISHED A REPACK AND SERVICE OF NOSE GEAR STRUT.
